# SDR SWAA2018052922244

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 31,435 hours, 18,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hanger Assy
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE HANGER OUT OF ADJUST.  ADJUSTED HANGER PER SIP.
